# SDR SIMA20140801004

- Difficulty date: August 1, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 29,748 hours, 25,547 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG FAILED OPERATIONS CHECK OF THE LOW PRESS WARNING IAW WC 28-700-10.  R & R NR 2 ENG LOW PRESS SWITCH IAW AMM 28-45-01 & RELAY K0300 IAW AMM 20-13-02.  LEAK CHECKED GOOD.  OPERATIONS CHECKED GOOD IAW AMM 28-45-00.  SWITCH PRESS PN 12H0009G & SN 2164.
